# SDR ASAA2022050338278

- Difficulty date: May 3, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 55,677 hours, 16,326 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shield
- Part number: 146A812712
- Part serial: NA
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT SHIELD SUPPORT STA 767-787+5 HAS CORROSIONDOT:N272. GROUNDED - YES. REMOVED SHIELD IAW ASA B737-800 SRM 51-40-02.RECIEVED NEW SHIELD P/N 146A8127U12 PO# 1031235.2LOCATED, DRILLED AND COUNTERSUNK IAW BAC DWG 146A8127 AND ASA B737-800 SRM 51-40-08-0G-0.INSTALLED NEW SHIELD IAW BAC DWG 146A8127 AND SRM 51-40-02REMOVED DOT N272.
